Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Energy
Oct 20, 2006

Hi Doctor I have been on Truvada and Sustiva for 3 months. 60 tcells and 4% when started. Viral load was a million. I am real tired. The other day a PA i have know along time gave Me a few Provigil. It helps alot. Is it ok to take them from now on. I also take blood pressure pills and temazapam to sleep. Thanks Bobby

Response from Dr. Frascino

Hi,

As I've said before, the best way to conquer HIV-associated fatigue is to determine the underlying cause or causes of this symptom and treat specifically each of these causes. Provigil can be helpful, but treats only the symptom, not the underlying causes.

Dr. Bob


Previous
Will my KS go away?
Next
Hi again

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement